# SDR ASOA200900295

- Difficulty date: March 15, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 23,502 hours, 19,570 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Jammed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT THRUST LEVER JAMMED AT FULL THRUST.  ADJUSTING FRICTION LOCK HAD NO EFFECT.  SECURED ENGINE IN FLIGHT IAW JAMMED THRUST LEVER QRH PROCEDURE.  EMERGENCY DECLARED.
